Proceedings of the Japan Academy, Series A, Mathematical Sciences

A convergence of solutions of an inhomogeneous parabolic equation

Kunio Nishioka

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 63, Number 8 (1987), 292-294.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513564

Digital Object Identifier
doi:10.3792/pjaa.63.292

Mathematical Reviews number (MathSciNet)
MR931239

Zentralblatt MATH identifier
0694.35082

Subjects
Primary: 35K30: Initial value problems for higher-order parabolic equations
Secondary: 35B40: Asymptotic behavior of solutions

Citation

Nishioka, Kunio. A convergence of solutions of an inhomogeneous parabolic equation. Proc. Japan Acad. Ser. A Math. Sci. 63 (1987), no. 8, 292--294. doi:10.3792/pjaa.63.292. https://projecteuclid.org/euclid.pja/1195513564


Export citation

References